# SDR UALA2010022500705

- Difficulty date: February 25, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 41,048 hours, 11,376 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 127
- Condition: Faulty
- Location: Apu Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WON'T SWITCH TO APU GENERATOR POWER.  NO TIME TS, TRIED RESETS NO HELP. REPLACED APU GCU. RAN APU AND POWER TRANSFERRED NORMALLY. APU GENERATOR VOLTS AND FREQ NORMAL AND ONLINE.
